# SDR 2011FA0000424

- Difficulty date: June 28, 2011
- Submitted: June 28, 2011
- Operation: General aviation
- Aircraft: N1022N
- Make and model: Airtrc AT502
- Aircraft serial: 5020071
- Engine: Pwa PT6A15AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: AG
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AG AIRCRAFT DUMPED A LOAD AND WAS RETURNING TO LAND WHEN THE PILOT LOST ENGINE POWER.  EXECUTED A CRASH LANDING IN A WHEAT FIELD WITH SUBSTANTIAL DAMAGE TO THE AIRCRAFT.  NO INJURIES TO THE SINGLE PILOT OCCUPANT.
